# SDR AALA20180416008

- Difficulty date: April 16, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 52,036 hours, 21,524 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Part number: 148A0922
- Condition: Corroded
- Location: Bs 1028 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD INTERCOSTAL CORRODED AT BS 1028, LBL 34.  REPLACED THE INTERCOSTAL IAW 51-00-05, AND DRAWING 148A0922, REVISION A.
